# SDR UPS05845548

- Difficulty date: September 7, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 87,359 hours, 25,121 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 520-560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 "B" PIT DOOR TORQUE JAMB FROM FS 520-560 HAS CORROSION AROUND NUT PLATES.  REMOVED CORROSION AROUND NUT PLATES AND FOUND IN LIMITS.  FOUND CORROSION ON FRAME AT FS 540 L36.  CORROSION FOUND OUT OF LIMITS, CUT OUT DAMAGE, FABRICATED, AND INSTALLED REPAIR IAW DWG DC8-53A-011.
